# SDR HEEA0010040

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Slave Amplifier
- Part number: 5222644011
- Condition: Defective
- Location: Avionics Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER DOES NOT SLAVE BACK TO COURSE.
